# SDR MYWA110083

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,887 hours, 10,349 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  IN CLIMB (30,000) RIGHT DUCT PRESSURE SHOWS 45 PSI LEFT DUCT PRESSURE SHOWS 25 PSI.  INSPECTED NR 1 ENG BLEED AIR SYSTEM IAW AMM 36-11-00.  FOUND NO DEFECTS.  PERFORMED ENGINE POWER RUN UP IAW AMM 71-00-00.  NO DEFECTS NOTED.
